# SDR JJBA20241219033

- Difficulty date: December 16, 2024
- Submitted: December 19, 2024
- Operation: Air carrier
- Aircraft: N17146
- Make and model: Emb EMB-145XR
- Aircraft serial: 145746
- Aircraft time: 48,687 hours, 31,475 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Lever
- Part number: 3631101011
- Part serial: 1219
- Condition: Inoperative
- Location: Te Flaps
- Part time: 2,061 hours, 1,749 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

FLAP FAIL IN FLIGHT. FOLLOWED FIM. FOUND NO DEFECTS. COULD NOT DUPLICATE FLAP FAIL FAULT. CHECKED ELECTRICAL CONNECTORS P1100 AND P110415 IS PROPERLY PLUGGED. OPS CHECK SAT. REMOVED AND REPLACED FLAP SELECTOR LEVER. OPS CHECK SAT
